Morishima's nonlinear model of the cycle: simplifications and generalizations
Michio Morishima's nonlinear model of the trade cycle (Morishima, 1958) is simplified and generalized to show, by means of the Andronov-Hopf bifurcation theorem, the existence of a periodic orbit. In addition, an attempt is made to place Morishima's contribution in the broader tradition of the work of the Japanese School of Nonlinear Trade Cycle Theorists and to place this, in turn, within the context and development of the tradition of mathematical economics in early post-war Japan.
(This abstract was borrowed from another version of this item.)
|Date of creation:||2005|
|Date of revision:|
|Contact details of provider:|| Postal: Via Inama 5, 38100 Trento|
Web page: http://www.unitn.it/deco
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- H. Rose, 1967. "On the Non-Linear Theory of the Employment Cycle," Review of Economic Studies, Oxford University Press, vol. 34(2), pages 153-173.
- James J. Duesenberry, 1950. "Hicks on the Trade Cycle," The Quarterly Journal of Economics, Oxford University Press, vol. 64(3), pages 464-476.
- Hicks, John R, 1974. "Real and Monetary Factors in Economic Fluctuations," Scottish Journal of Political Economy, Scottish Economic Society, vol. 21(3), pages 205-14, November.
When requesting a correction, please mention this item's handle: RePEc:trn:utwpde:0515. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Luciano Andreozzi)
If references are entirely missing, you can add them using this form.